Doctors Lounge - Neurology AnswersBack to Neurology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/04/2017.
Forum Name: Neurology Topics
|betty-poopster - Sun Sep 16, 2007 12:02 am||
i have read that prednisone can cause agitation and mood swings. how much and for how long would one need to use this medication in order for such a reaction? meds were used by a 40ish female, with depression and multiple visits to doc's and er, on a short-term basis (1-3 weeks, dosage and diagnosis unknown) 5X in a 4 year period. sorry i don't have all the info, i am just looking for general info for someone who attacked another individual with a hammer and says, "the prednisone made me do it!" i realize everyone reacts differently, but are there any cases where someone wanted to kill another individual?
|Dr. Chan Lowe - Mon Sep 17, 2007 12:41 am||
Prednisone can have significant effects on mood. The higher the dose, the more prominent the effect.
The degree to which prednisone affects a person varies from person to person.
Unfortunately, I really can't give you any more specific information about this issue.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.